An inequality of the Hölder type, connected with Stieltjes integration

L. C. Young Cambridge, England

TBD mathscidoc:1701.33855

Acta Mathematica, 67, (1), 251-282, 1936.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:09 uploaded by actaadmin ] [ 262 downloads ] [ 0 comments ]
@inproceedings{l.1936an,
  title={An inequality of the Hölder type, connected with Stieltjes integration},
  author={L. C. Young},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109285789564},
  booktitle={Acta Mathematica},
  volume={67},
  number={1},
  pages={251-282},
  year={1936},
}
L. C. Young. An inequality of the Hölder type, connected with Stieltjes integration. 1936. Vol. 67. In Acta Mathematica. pp.251-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203109285789564.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved